# SDR MASA2009051700162

- Difficulty date: May 17, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 15,733 hours, 12,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  MX OPENED DOOR, INSPECTED AND FOUND NO DEFECTS.
